23-10-2017 12:11 AM
Thank you, it’s great to realise I’m not the only one suffering with this. Just finished antibiotics and seems to have calmed down, also asked GP to prescribe something- he gave me Replens, so trying that tomorrow . Looking on the Sex and Relationships page suggested, I see lots of helpful advice from others who suffer the same thing, so I feel optimistic as someone said, ‘Normal service will soon be resumed...’ Thank you.
18-10-2017 10:44 PM
Oh my gosh I can so relate to this comment. I too am on zoladex and taking arimidex but almost immediately after I started treatment I found that it was too painful to have sex anymore, in fact the first time was horrendous. Apart from the unbearable bone pain the thing that upsets me the most is that I can't have sex with my hubby, we been together for 9 years (I am 51) and I feel so sad that this part of our relationship is gone. I use Replens every 3 days, plus Oil based and water based Yes lubricant but sex is still too painful even after 2.5 years of treatment. We laugh about it sometimes but honestly it is the thing that gets me down the most ... I miss it!! I spoke to my oncologist about having a little hormone topical cream to use externally (not HRT) and she said she would speak to gynae and see if that was an option but never had a reply. Sorry I can't provide any solutions, I just wanted to let you know that you are not alone! :-) Hugs xx
16-10-2017 06:39 PM
We do have a private group, Sex and Relationships. Just click and join. This group can be joined by anyone who is a registered member of the Forum. Any member can see and comment, but it cannot be accessed by people who are not members.
Digital Community Officer
15-10-2017 11:34 PM
This is brilliant for me today - thank you so much. On Anastrazole for 8 months with all the side effects possible - but at least it seems that I don’t have BC anymore, (at the moment.)
In the last few weeks dryness becoming a real problem, and the last few days a discharge and pain in lower abdomen like period pain - at 65, having had a hysterectomy?
I’m just hoping it’s a mild uti, but as you will all know, anything out of the ordinary is terrifying... Am planning on making GP appointment tomorrow in the hope that antibiotics will clear it up,and will get some of the YES lubricant which people seem to think helps.
However the thing that’s bothering me most, (and taking my mind off the pain/discomfort,) is that I may have to stop swimming!! This is my weapon in the fight against the stones of weight I gained when I started this medication and my attempts to rebuild my fitness...
Just when I was starting to think I was winning... Hey Ho - Onwards and Upwards
15-10-2017 11:57 AM
my diagnosis was in Feb 2014, had surgery, chemo, lymph node removal surgery, rads, treatment finished end Nov 2014. The tamoxifen and ananstrozole didn't suit me so I do not take any hormone therapy but the dryness and pain during sex is still a problem. My surgeon told me that the Vagifem is safe, he allows me to have a prescription with a break of about 6-8 weeks then start again. I also use Yes for lubrication (the water based one) again on prescription, ask your doctor for the box with applicators ready made in - about six in a box. Also without being crude and apologies not offended anyone - try different position, the missionary for me seems to be the most painful.
On on another note I had my first smear last week and my nurse was amazing she knew my history and started with a 'virgin' applicator for lubrication then used the normal speculum and avert thing was ok.
we have a forum section about sex which you have to sort of apply to join via the moderators have a look.
Moderators could you you add to this thread how the ladies doe it as I have noticed not much activity on it for a while.
14-10-2017 06:04 PM
13-10-2017 01:44 PM
Hello all I posted the info below a few months ago in response to a lady who had posted re the "Ladybits" issue, and one of the Community Champions suggested I post it under a specific title so as to be more easily found, so 'yer 'tis:
"I'm not on Tamox but Anastrozole for last 5 months and only side effect so far was about the "ladybits". I did a private email to Ask the Nurses, and I paste here what they replied:
"Thank you for your email enquiry. Vaginal dryness can be distressing, and is a common side effect of hormone therapy. There are a variety of moisturisers and lubricants that may help, which can be prescribed by your GP, or purchased from a chemist or online. They are designed to relieve discomfort, regardless of sexual activity and do not contain hormones. There are a few products you could try including vaginal moisturisers, such as ReplensMD and Hyalofemme which should be applied every few days, to be effective. Although lubricants are intended to help prevent friction and pain during sex and intimacy they can also be used more generally to relieve dryness and discomfort. These include Yes, Astroglide, Pasante TLC, Sylk and Pre-Seed. Although the symptoms you describe are likely to be a side effect of taking anastrozole you could get checked by your GP to rule out any infection."
I got some ReplensMD and the problem sorted itself out immediately. You use it about evey 3 days or so, and should be able to get it on prescription.Hope normal service is resumed as soon as possible! xxxxx
15-08-2017 05:09 PM
Thank you Arl I have seen the chillow in Asda but problem is I have to wear a CPAP at night as I have sleep apnea due to a smaller than normal windpipe so when I have the flushes and night sweats its a pain as I sweat so much my mask keeps slipping lol, I changed brands the first ones cant remember the brand name my periods stopped and had joint pain and the flushes on this one still got the flushes having a constant period although not heavy and these make me feel a bit sick for the first three hours then wears off the joint pain im getting is the same, my chemist is brilliant and she didnt mind me trying another brand and said there are differences as many women have changed brands thanks for your reply x
14-08-2017 02:45 PM
14-08-2017 11:51 AM
Hi Welshlady, you are having a time of it, aren't you? Sending a gentle hug. In case Tamoxifen ladies miss this I wonder if you should post on that thread? might be better chance of replies and suggestions. X
14-08-2017 12:04 AM
This is going off subject a bit I have side affects hot flushes night sweats sore lady bits, cramp aching joints, havent had a period since I was diagnosed in january now out of the blue have had a period not really heavy but for 13 days I have no energy as it is im on tamoxifen is anyone else like this on tamoxifen
09-08-2017 02:11 PM
Just by chance I used to work for the company which manufactured Replens so I had a load of it I took home from a while ago - always knew it would come in handy one day! (I am on Tamoxifen and experiencing this side effect).